# SDR AUS20020445

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: PCE42139
- Condition: Faulty
- Location: Engine Oil Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE OIL PRESSURE INDICATION SYSTEM FAULTY.
